# SDR AALA202110258825

- Difficulty date: October 23, 2021
- Submitted: October 25, 2021
- Operation: Air carrier
- Aircraft: N662AW
- Make and model: Airbus A320-232
- Aircraft serial: 1274
- Aircraft time: 71,622 hours, 28,218 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 820111000001
- Condition: Overheated
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: OVEN IN THE FIRST CLASS GALLEY-RIGHT OVEN BECAME EXTREMELY HOT AND WOULDN'T COOL OFF WHEN TURNED OFF. REPLACED OVEN AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER 25-33-00.
